药物信息为ERY-TAB (KAISER FOUNDATION HOSPITALS): Drug Interactions
- CLINICAL PHARMACOLOGY
- INDICATIONS AND USAGE
- Information for Patients
- Drug Interactions
- Drug/Laboratory Test Interactions
- Carcinogenesis, Mutagenesis, Impairment of Fertility
- Labor and Delivery
- Nursing Mothers
- Pediatric Use
- ADVERSE REACTIONS
- DOSAGE AND ADMINISTRATION
- HOW SUPPLIED
- Recommended Storage
- 外部链接相关的ERY-TAB (KAISER FOUNDATION HOSPITALS)
Erythromycin use in patients who are receiving high doses of theophylline may be associated with an increase in serum theophylline levels and potential theophylline toxicity. In case of theophylline toxicity and/or elevated serum theophylline levels, the dose of theophylline should be reduced while the patient is receiving concomitant erythromycin therapy.
Concomitant administration of erythromycin and digoxin has been reported to result in elevated digoxin serum levels.
There have been reports of increased anticoagulant effects when erythromycin and oral anticoagulants were used concomitantly. Increased anticoagulation effects due to interactions of erythromycin with oral anticoagulants may be more pronounced in the elderly.
Erythromycin is a substrate and inhibitor of the 3A isoform subfamily of the cytochrome p450 enzyme system (CYP3A). Coadministration of erythromycin and a drug primarily metabolized by CYP3A may be associated with elevations in drug concentrations that could increase or prolong both the therapeutic and adverse effects of the concomitant drug. Dosage adjustments may be considered, and when possible, serum concentrations of drugs primarily metabolized by CYP3A should be monitored closely in patients concurrently receiving erythromycin.
The following are examples of some clinically significant CYP3A based drug interactions. Interactions with other drugs metabolized by the CYP3A isoform are also possible. The following CYP3A based drug interactions have been observed with erythromycin products in post-marketing experience:Ergotamine/dihydroergotamine
Concurrent use of erythromycin and ergotamine or dihydroergotamine has been associated in some patients with acute ergot toxicity characterized by severe peripheral vasospasm and dysesthesia.Triazolobenzodiazepines (such as triazolam and alprazolam) and Related Benzodiazepines
Erythromycin has been reported to decrease the clearance of triazolam and midazolam, and thus, may increase the pharmacologic effect of these benzodiazepines.HMG-CoA Reductase Inhibitors
Erythromycin has been reported to increase concentrations of HMG-CoA reductase inhibitors (e.g., lovastatin and simvastatin). Rare reports of rhabdomyolysis have been reported in patients taking these drugs concomitantly.Sildenafil (Viagra)
Erythromycin has been reported to increase the systemic exposure (AUC) of sildenafil. Reduction of sildenafil dosage should be considered. (See Viagra package insert.)
There have been spontaneous or published reports of CYP3A based interactions of erythromycin with cyclosporine, carbamazepine, tacrolimus, alfentanil, disopyramide, rifabutin, quinidine, methylprednisolone, cilostazol, vinblastine, and bromocriptine.
Concomitant administration of erythromycin with cisapride, pimozide, astemizole, or terfenadine is contraindicated. (See CONTRAINDICATIONS .)
In addition, there have been reports of interactions of erythromycin with drugs not thought to be metabolized by CYP3A, including hexobarbital, phenytoin, and valproate.
Erythromycin has been reported to significantly alter the metabolism of the nonsedating antihistamines terfenadine and astemizole when taken concomitantly. Rare cases of serious cardiovascular adverse events, including electrocardiographic QT/QTc interval prolongation, cardiac arrest, torsades de pointes, and other ventricular arrhythmias have been observed. (See CONTRAINDICATIONS.) In addition, deaths have been reported rarely with concomitant administration of terfenadine and erythromycin.
There have been post-marketing reports of drug interactions when erythromycin was coadministered with cisapride, resulting in QT prolongation, cardiac arrhythmias, ventricular tachycardia, ventricular fibrillation, and torsades de pointes most likely due to the inhibition of hepatic metabolism of cisapride by erythromycin. Fatalities have been reported. (See CONTRAINDICATIONS.)
- Drug Information Provided by National Library of Medicine (NLM).